MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD MICRO-FINEI IV INSULIN SYRINGE; PISTON SYRINGE

BD MEDICAL - DIABETES CARE BD MICRO-FINEI IV INSULIN SYRINGE; PISTON SYRINGE
Model Number 329424
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.The customer's address is (b)(6) has been used as a default.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the bd micro-finei¿ iv insulin syringe had scale marking issues.The following information was provided by the initial reporter: "there are ones with no dots, one dot and two dots (same packaging, gauge etc).".
 
Additional Manufacturer Narrative
H.6.Investigation: customer returned photos of 1cc, 12.7mm, 28g syringes and the associated blister packs.Customer states that they would like to know what the dots mean on each syringe.The photos were examined and exhibited a syringe with 2 dots printed on the barrel near the top of the scale, a syringe with 1 dot printed on the barrel near the top of the scale, and a syringe with no dots printed on the barrel near the top of the scale.As per manufacturing, the number of dots on the syringes corresponds to the impression on the drum, for tracking and analysis of print issues.There can be anywhere from 0-3 dots depending on the line.The samples shown in the photos all fall within specifications.Unable to perform dhr check for scale marking defective due to unknown lot number.Root cause cannot be determined at this time as the issue is unconfirmed.
 
Event or Problem Description

Brand Name
BD MICRO-FINEI IV INSULIN SYRINGE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key11565894
Report Number1920898-2021-00341
Device Sequence Number16882818
Product Code FMF
UDI-Device Identifier30382903294245
UDI-Public30382903294245
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K170386
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number329424
Device Catalogue Number329424
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/25/2019
Supplement Date Received by Manufacturer03/30/2021
Initial Report FDA Received Date03/24/2021
Supplement Report FDA Received Date04/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1